# SDR C1HA200282017

- Difficulty date: December 11, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 63,867 hours, 34,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 & R-2 EMERGENCY EXIT SIGNS INOPRELAMPED L-2 & R-2 EMERG EXIT LWR DOOR SIGNS IAW MM 33-50-11.  OPS CHKS GOOD.
